# SDR USAA070414

- Difficulty date: May 25, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 21,621 hours, 21,621 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281820401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION AT FR 16 ON TOP OF FLOORBEAM Y254.   FLOORBEAM REMOVED & REPLACED PER SRM 51-72-11; CORR TASK JA-220-53500; LEVEL 1, DEFECT SIZE:  1 X 2 INCHES.
